Citations of

William Y.C. Chen and R. Stanley, Derangements on the n-cube, Discrete Math., 115 (1993) 65–75.


  1. C. Bailey and J. Oliveira, Enumerating the Derangements of an n -Cube via Möbius Inversion, arXiv:0902.0937.

  2. B. Bajnok and S. Shahriari, Long symmetric chains in the Boolean lattice, J. Combin. Theory Ser. A 75(1996) 44-54.

  3. W.Y.C. Chen, Induced cycle structures of the hyperoctahedral group, SIAM J. Discrete Math. 6 (1993) 353-362.

  4. W..Y.C. Chen, G.Z. Gong and J.J.F. Guo, The sorting index and permutation codes, Adv. in Appl. Math. 50(2013) 367-389.

  5. W.Y.C. Chen and P.L. Guo, Equivalence classes of full-dimensional 0/1-polytopes with many vertices, Discrete Comput. Geom. 52(2014) 630-662.

  6. W.Y.C. Chen and J.D. Louck, Necklaces, MSS sequences, and DNA sequences, Adv. in Appl. Math. 18(1997) 18-32.

  7. L. Cusick, Finite Groups of Derangements on the n-Cube, Ars Comb. 116(2014) 289-302.

  8. E.A. Donovan, Various parameters of subgraphs and supergraphs of the hypercube, Diss. Northeastern University, 2009.

  9. M.R. Emamy, A geometric connection to threshold logic via cubical lattices, Ann. Oper. Res. 188(2011) 141-153.

  10. S.P. Eu, Y.H. Lo and T.L. Wong, The sorting index and set-valued joint equidistributions of and , arXiv:1403.2169.

  11. N.J.Y. Fan, L. He, T.X.S. Li and A.F.Y. Zhao, The sorting index and inversion number on order ideals of permutation groups, Discrete Math. 339(2016) 2490-2499.

  12. G. Gordon and E. McMahon, Moving faces to other places: Facet derangements, Amer. Math. Monthly 117 (2010) 865-880.

  13. C.M. Harden and D.B. Penman, Fixed point polynomials of permutation groups, Electron. J. Combin. 20(2013) P26.

  14. A. Ocneanu, On the inner structure of a permutation: Bicolored Partitions and Eulerians, Trees and Primitives, arXiv 1304.1263.

  15. M. Ramras, Congestion-free optimal routings of hypercube automorphisms, SIAM J. Discrete Math. 10(1997) 201-208.

  16. V. Reiner, Signed permutation statistics and cycle type, European J. Combin. 14(1993) 569-579.

  17. B. Zgrablić, On quasiabelian Cayley graphs and graphical doubly regular representations, Discrete Math. 244(2002) 495-519.

back to homepage